# SDR ASAA9710072

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 808-809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, FOUND CORROSION WS FOUND ON THE FUSELAGE SKIN ADJACENT TO THE AFT CARGO DOOR LOWER FORWARD CORNER.  REPAIRED PER EA 5330-01298 AND BOEING TELEX ASA-SEA-97-0211 TR AND ASA-SEA-97-0320RR.  (M)
